Ok I took two dulcolax around 2am woke up at 5:41 am cramping ,Vomiting , pains weakness, feel like I'm dying it is now 8:26am can you eat or drink Anything?
Vomiting is not a common side effect of a laxative. I am wondering if it is from a virus or if it is from being constipated a long time causing vomiting. Are you passing any stool (pooping)? If no, you should be seen in the ER because you may have a bowel blockage rather than constipation. You should not feel so ill after taking a laxative. You can eat and drink if you feel up to it. In fact, you want to try to stay hydrated so sips of fluids like water, tea, juice, ice chips etc.
- Dulcolax Information for Consumers
- Dulcolax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jun 2018 • 4 answers
Updated 23 Apr 2015 • 1 answer
I have taken 2 dulcolax tablets every evening for the last 4 nights and nothing is happening in just
Updated 6 Jan 2016 • 1 answer
Dulcolax - I took Dulcolax a 1:00 pm and went at 7:00 am. Is that it or will it continue to affect..
Updated 13 Oct 2018 • 1 answer
Updated 7 Nov 2018 • 1 answer